Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A variant of the diamond principle for combinatorial ideals
HTML articles powered by AMS MathViewer

by Y. Abe PDF
Proc. Amer. Math. Soc. 127 (1999), 847-849 Request permission

Abstract:

We use a variant of the diamond principle to show many ideals on $\kappa$ are not $2^{\kappa }$-saturated if $\kappa$ is large. For instance, the $\Pi ^1_1$-indescribable ideal is not $2^{\kappa }$-saturated if $\kappa$ is almost ineffable.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E05, 03E55
  • Retrieve articles in all journals with MSC (1991): 03E05, 03E55
Additional Information
  • Y. Abe
  • Affiliation: Department of Mathematics, Kanagawa University, Yokohama 221, Japan
  • Email: yabe@cc.kanagawa-u.ac.jp
  • Received by editor(s): October 9, 1996
  • Received by editor(s) in revised form: June 5, 1997
  • Communicated by: Andreas R. Blass
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 847-849
  • MSC (1991): Primary 03E05, 03E55
  • DOI: https://doi.org/10.1090/S0002-9939-99-04528-1
  • MathSciNet review: 1468178